Asymptotics for general multivariate kernel density derivative estimators
Matthew P. Wand, University of WollongongFollow
Tarn Duong, University of New South Wales
Wand, M. P.., Duong, T. & Chacon, J. (2011). Asymptotics for general multivariate kernel density derivative estimators. Statistica Sinica, 21 (2), 807-840.
Please refer to publisher version or contact your library.
This collection is part of theDigital Commons Network
Arts and Humanities •
Medicine and Health Sciences •
Physical Sciences and Mathematics •
Social and Behavioral Sciences
Home | About | FAQ | My Account | Accessibility Statement